# SDR SWAA2024102242294

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25R CRACKED AT FASTENER HOLE<[01] REMOVED FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25R PER SRM 51-40-02;[02] REMOVED AND REPLACED FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25R PER SRM 51-10-02 AND SRM 51-40-02.;[03] MEASUREMENTS COMPLETE;[04] MEASUREMENTS COMPLETE;[05] MEASUREMENT DETAIL ENTERED;[06] MEASUREMENT DETAIL ENTERED;[07] REMOVED AND REPLACED FWD CARGO STRINGER CLIP AT STA 500I - STRINGER 25R PER SRM 51-10-02 AND SRM 51-40-02. RII INSP. C/W
